# SDR CALA2022060801462

- Difficulty date: June 7, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 91,081 hours, 12,033 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: 140W92512
- Condition: Cracked
- Location: Bs 1035
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD2019-11-02 EA 5310-06900 OP 04 BS 1035 RH BUILT-UP UNDERWING LONGERON FOUND CRACK REF HX NR WO 728392, ORIG BY V924732 EA 5310-06900 REV D OP 014 BS 1035 RH UNDERWING LONGERON REPLACED. WORK ACCOMPLISHED BY MECHANIC V893003 INSPECTED BY V897231. RII INSPECTED BY HX199407.
